Alert archive / Indiana / Freeze Warnings in 2007
Freeze Warning 2, NWS Indianapolis, IN
NWS Indianapolis, IN issued this freeze warning at Apr 5, 2007, 3:16 PM EDT for 39 counties in Indiana. It took effect at Apr 5, 2007, 8:00 PM EDT. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 5, 2007, 3:16 PM EDT (19:16 UTC)
- In effect from
- Apr 5, 2007, 8:00 PM EDT
- Expired
- Apr 6, 2007, 10:00 AM EDT
- In force
- 14 hr
- Issued by
- NWS Indianapolis, IN
All 39 counties
Bartholomew County, IN, Boone County, IN, Brown County, IN, Carroll County, IN, Clay County, IN, Clinton County, IN, Daviess County, IN, Decatur County, IN, Delaware County, IN, Fountain County, IN, Greene County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Henry County, IN, Howard County, IN, Jackson County, IN, Jennings County, IN, Johnson County, IN, Knox County, IN, Lawrence County, IN, Madison County, IN, Marion County, IN, Martin County, IN, Monroe County, IN, Montgomery County, IN, Morgan County, IN, Owen County, IN, Parke County, IN, Putnam County, IN, Randolph County, IN, Rush County, IN, Shelby County, IN, Sullivan County, IN, Tippecanoe County, IN, Tipton County, IN, Vermillion County, IN, Vigo County, IN, Warren County, IN
The radar
The Indianapolis radar (KIND), 15 km from the middle of the area, began a volume at 19:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 7.3 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 938 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KIND 051916 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 316 PM EDT THU APR 5 2007 INZ021-028>031-035>049-051>057-060>065-067>072-060330- /O.NEW.KIND.FZ.W.0002.070406T0000Z-070406T1400Z/ /O.EXT.KIND.FZ.A.0001.070406T1400Z-070409T1300Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 316 PM EDT THU APR 5 2007 /216 PM CDT THU APR 5 2007/ ...FREEZE WARNING IN EFFECT FROM 8 PM EDT /7 PM CDT/ THIS EVENING TO 10 AM EDT /9 AM CDT/ FRIDAY... ...FREEZE WATCH NOW IN EFFECT FROM FRIDAY MORNING THROUGH MONDAY MORNING... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 8 PM EDT /7 PM CDT/ THIS EVENING TO 10 AM EDT /9 AM CDT/ FRIDAY. THE FREEZE WATCH IS NOW IN EFFECT FROM FRIDAY MORNING THROUGH MONDAY MORNING. ADDITIONAL SUB-FREEZING TEMPERATURES WILL OCCUR TONIGHT. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$
3 follow-up statements
000 WWUS73 KIND 060157 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 957 PM EDT THU APR 5 2007 INZ021-028>031-035>049-051>057-060>065-067>072-061000- /O.CON.KIND.FZ.W.0002.000000T0000Z-070406T1400Z/ /O.CON.KIND.FZ.A.0001.070406T1400Z-070409T1300Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 957 PM EDT THU APR 5 2007 /857 PM CDT THU APR 5 2007/ ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT /9 AM CDT/ FRIDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH MONDAY MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT /9 AM CDT/ FRIDAY. A FREEZE WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH MONDAY MORNING. ADDITIONAL SUB-FREEZING TEMPERATURES WILL OCCUR TONIGHT. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$
000 WWUS73 KIND 060757 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 357 AM EDT FRI APR 6 2007 INZ021-028>031-035>049-051>057-060>065-067>072-061600- /O.CON.KIND.FZ.W.0002.000000T0000Z-070406T1400Z/ /O.CON.KIND.FZ.A.0001.070406T1400Z-070409T1300Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 357 AM EDT FRI APR 6 2007 /257 AM CDT FRI APR 6 2007/ ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT /9 AM CDT/ THIS MORNING... ...FREEZE WATCH REMAINS IN EFFECT FROM 10 AM EDT /9 AM CDT/ THIS MORNING THROUGH MONDAY MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT /9 AM CDT/ THIS MORNING. A FREEZE WATCH REMAINS IN EFFECT FROM 10 AM EDT /9 AM CDT/ THIS MORNING THROUGH MONDAY MORNING. ADDITIONAL SUB-FREEZING TEMPERATURES WILL OCCUR TONIGHT. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$
000 WWUS73 KIND 061421 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1021 AM EDT FRI APR 6 2007 INZ021-028>031-035>049-051>057-060>065-067>072-062230- /O.EXP.KIND.FZ.W.0002.000000T0000Z-070406T1400Z/ /O.CON.KIND.FZ.A.0001.000000T0000Z-070409T1300Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 1021 AM EDT FRI APR 6 2007 /921 AM CDT FRI APR 6 2007/ ...FREEZE WATCH REMAINS IN EFFECT THROUGH MONDAY MORNING... ...FREEZE WARNING HAS EXPIRED... TEMPERATURES HAVE WARMED ABOVE FREEZING THIS MORNING. ADDITIONAL SUB FREEZING TEMPERATURES WILL OCCUR TONIGHT. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ LAJ
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this freeze warning went out at Apr 5, 1:35 PM EDT, 1 hour 41 minutes earlier.
Area forecast discussion, Apr 5, 1:35 PM EDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 135 PM EDT THU APR 5 2007 .AVIATION...DISCUSSION FOR THE 051200Z TAFS STRONG LOW PRESSURE IS NE OF THE GREAT LAKES. THIS PLACES INDIANA ON A STRONG FLOW FROM THE NW. THE LOW LEVELS REMAIN MOIST AND UNSTABLE WHICH WILL CAUSE LOW VFR CEILINGS OVER THE AREA. WINDSPEEDS WILL GUST DURING THE DAY TO AROUND 25 KTS. AS THE LOW MOVES SLOWLY TO THE EAST DRIER AND MORE STABLE AIR WILL MOVE IN. THIS WILL ALLOW THE CLOUDS TO BECOME SCATTERED. THIS WILL HAPPEN FIRST AT KBMG AND KHUF AROUND 20Z THEN AROUND 22Z AT KIND AND KLAF. && .DISCUSSION...LONG TERM 00Z SATURDAY ONWARDS... PROBLEM OF DAY IS HOW MUCH SNOW THIS WEEKEND. NOT EXPECTING A LOT...BUT EVEN A DUSTING MIGHT CREATE A SENSATION ON EASTER WEEKEND...ESPECIALLY AFTER THE WARM MARCH. AND A DUSTING MAY MAPPEN. MODELS ARE CLOSE ABOUT INFUSION OF MOISTURE INTO A VERY COLD CYCLONIC FLOW WITH LITTLE TROUGHS EMBEDDED IN IT FROM SATURDAY THROUGH SUNDAY NIGHT. SNOW SHOWERS PRODUCING A FEW TENTHS ARE DEFINITELY POSSIBLE. AGREE WITH MOS ABOUT CHANCE OF MEASURABLE. CHANCE OF GETTING SOMETHING THAT DOESNT MEASURE MAY BE HIGHER...BUT WILL LEAVE THAT DEGREE OF DETAIL UNTIL TOMORROW AND JUST GO WITH MODEL CONSENSUS POPS INTO EXTENDED FOR NOW. MODEL TEMPS EXTREMELY COLD THROUGH WEEKEND. FOR HIGHS...THAT JUST REFLECTS PERSISTANCE OF A COLD PATTERN AND IS PROBABLY PRETTY GOOD. MOS LOWS WERE MUCH TOO COLD UNDER CLOUDS AND WIND LAST NIGHT. WE MAY HAVE SLIGHTLY LESS CLOUDS AND WIND OVER THE NEXT FEW DAYS...BUT MODELS AGREE THEY WILL STILL IMPACT TEMPS. I WILL GO ABOVE MOS MINS...BUT NOT THE EXTENT WE SHOULD HAVE LAST NIGHT. && .IND WATCHES/WARNINGS/ADVISORIES...FREEZE WATCH TONIGHT THROUGH MON MORNING ALL AREAS. && AVIATION...SH/LJ PUBLIC...KWIATKOWSKI
Hazardous weather outlook, Apr 5, 5:06 AM EDT, 10 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 506 AM EDT THU APR 5 2007 INZ021-028>031-035>042-045>049-052-055>057-062>065-069>072-060915- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-PUTNAM-HENDRICKS- MARION-HANCOCK-HENRY-CLAY-JOHNSON-SHELBY-RUSH-MONROE-BROWN- BARTHOLOMEW-DECATUR-MARTIN-LAWRENCE-JACKSON-JENNINGS- 506 AM EDT THU APR 5 2007 /406 AM CDT THU APR 5 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. A FREEZE WARNING IS IN EFFECT UNTIL 10AM. A FREEZE WATCH IS IN EFFECT TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A FREEZE WATCH IS IN EFFECT FROM FRIDAY UNTIL MONDAY MORNING. OVERNIGHT LOWS ARE EXPECTED TO DROP INTO THE LOWER AND MIDDLE 20S EACH NIGHT THROUGH THE WEEKEND. SUBSEQUENT FREEZE WARNINGS WILL BE ISSUED EACH NIGHT TEMPERATURES ARE FORECAST TO DROP BELOW 28 DEGREES. PEOPLE SHOULD PLAN ON PROTECTING THEIR TENDER VEGETATION EACH NIGHT THROUGH THE WEEKEND. BY TUESDAY OR WEDNESDAY TEMPERATURES ARE EXPECTED TO TREND MORE TOWARD NORMAL READINGS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ043-044-051-053-054-060-061-067-068-060915- VERMILLION-PARKE-VIGO-OWEN-MORGAN-SULLIVAN-GREENE-KNOX-DAVIESS- 506 AM EDT THU APR 5 2007 /406 AM CDT THU APR 5 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. A FREEZE WARNING IS IN EFFECT UNTIL 10AM. A FREEZE WATCH IS IN EFFECT TONIGHT. LOWLAND FLOODING CONTINUES ALONG THE WABASH RIVER IN WESTERN INDIANA. LOWLAND FLOODING WILL QUICKLY RETURN TO THE WHITE RIVER IN MORGAN... OWEN AND GREENE COUNTIES. THE LATEST FLOOD CRESTS WILL BE NO HIGHER THAN LEVELS EXPERIENCED DURING MARCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A FREEZE WATCH IS IN EFFECT FROM FRIDAY UNTIL MONDAY MORNING. OVERNIGHT LOWS ARE EXPECTED TO DROP INTO THE LOWER AND MIDDLE 20S EACH NIGHT THROUGH THE WEEKEND. SUBSEQUENT FREEZE WARNINGS WILL BE ISSUED EACH NIGHT TEMPERATURES ARE FORECAST TO DROP BELOW 28 DEGREES. PEOPLE SHOULD PLAN ON PROTECTING THEIR TENDER VEGETATION EACH NIGHT THROUGH THE WEEKEND. BY TUESDAY OR WEDNESDAY TEMPERATURES ARE EXPECTED TO TREND MORE TOWARD NORMAL READINGS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) SALLY
Nearby
Freeze Warnings in Indiana, 2007Every freeze warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.